Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 675761, 7 pages
http://dx.doi.org/10.1155/2014/675761
Research Article

On -Fibrations in Bitopological Semigroups

1Department of Mathematical Sciences, Hodeidah University, Hodeidah, Yemen
2Department of Mathematics and Institute for Mathematical Research, University Putra Malaysia (UPM), 43400 Serdang, Selangor, Malaysia

Received 14 June 2014; Accepted 22 July 2014; Published 17 August 2014

Academic Editor: S. A. Mohiuddine

Copyright © 2014 Suliman Dawood and Adem Kılıçman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We extend the path lifting property in homotopy theory for topological spaces to bitopological semigroups and we show and prove its role in the -fibration property. We give and prove the relationship between the -fibration property and an approximate fibration property. Furthermore, we study the pullback maps for -fibrations.